# SDR USAA2012040300006

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 58,722 hours, 39,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Clip
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L1 DOOR WAS VERY DIFFICULT TO CLOSE AND THE DOOR SQUEALS VERY LOUDLY WHEN PRESSURIZED.  MAINTENANCE TROUBLESHOT AND FOUND THE L1 DOOR FRAME TRIM PANEL CLIP NUT NOT ENGAGED CORRECTLY CAUSING A RAISED AREA FOR SEAL TO SEAT.  RESEATED CLIP NUT AND PRESSURIZED AIRCRAFT TO 4 PSI.  NO LOUD SQUEALS NOTED.  OPS CHECK OF L1 DOOR CHECKS OK - REF: AMM 52-11-00-501.
